# SDR AALA202103089015

- Difficulty date: March 6, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737823
- Aircraft serial: 33231
- Aircraft time: 22,524 hours, 9,306 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Indication
- Location: Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD ENTRY DOOR LIGHT ILLUMINATED WITH DOOR CLOSED. ACCOMPLISHED FWD ENTRY DOOR WARNING SYSTEM TEST IAW AMM 52-71-00, OPS CHECK GOOD.
